Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Cause for loose motion followed by mucus in TB patient?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
what is the reason for loose motion followed by mucus again followed by loose motion then mucus in a person undergoing tuberculosis treatment with following drug:-
1) INH 300mg(1X1)
4) SUCRAL (1X3)
5) LOSAR 25 (1X2)
Posted Wed, 14 Aug 2013 in Infections
Answered by Dr. Shruti Rijhwani 1 hour later
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into the history carefully that you have provided there is very less possibility that the diarrhoea be caused by anti tubercular drugs . Generally diarrhoea is seen in less than 3 % of patients . You didnt mention for what reasons you are taking ATT . If you have abdominal TB then it may be the manifestation of disease itself .

One more possibilty is Diabetes may also lead to these features as a part of autonomic dysfunction . It will be difficult to say anything just on the basis of history.

I advise you to see a gastroenterologist and get yourself evaluated.

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Cause for loose motion followed by mucus in TB patient? 30 minutes later
ATT is being taken from last one month for tuberculosis in lungs and the symptoms of loose motion is for last 20 days. Initially norflox tinidazol with metron was given for 4 days but no improvement was observed. Thereafter o-floxacin with Redotil was given for 5 days but again no improvement was seen. From today L-Cin OZ with Vibact-DS. can you suggest some better medicine or L-Cin-OZ with Vibact-DS is okay.
Answered by Dr. Shruti Rijhwani 2 hours later
Dear sir,

You can take take the medicines prescribed by your doctor . Additionally you can take lactic acid bacillus XXXXXXX available as sporolac XXXXXXX twice daily after consultation with your doctor. Try to add curd to your diet . Avoid spicy and fried food till this episode resolves . Keep your fluid intake optimum to avoid dehydration .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor